Walrasian equilibrium as limit of competitive equilibria without divisible goods
Michael Florig and
Jorge Rivera
Journal of Mathematical Economics, 2019, vol. 84, issue C, 1-8
Abstract:
This paper investigates the limit properties of a sequence of competitive outcomes existing for economies where all commodities are indivisible, as indivisibility vanishes. The nature of this limit depends on whether the “strong survival assumption” is assumed or not in the limit economy, a standard “convex economy”. If this condition holds, then the equilibrium sequence converges to a Walras equilibrium for the convex economy; otherwise it converges to a hierarchic equilibrium, a competitive outcome existing in this economy despite the fact that a Walras equilibrium might not exist.
Keywords: Competitive equilibrium; Indivisible goods; Convergence (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S030440681930059X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:84:y:2019:i:c:p:1-8
DOI: 10.1016/j.jmateco.2019.05.001
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().